# SDR SWAA2022010447799

- Difficulty date: November 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV ; 2021-536634 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 AND DWG:141A5400 SHEET:20 REV-.; [02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 AND DWG:141A5400 SHEET:20 REV-. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL0 FWD GALLEY AND LAV I.A.W B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 AND
